Eine Verallgemeinerung der Kapteynschen Reihen.

Albert Schneider

Mathematische Zeitschrift (1963)

  • Volume: 82, page 212-236
  • ISSN: 0025-5874; 1432-1823

How to cite


Schneider, Albert. "Eine Verallgemeinerung der Kapteynschen Reihen.." Mathematische Zeitschrift 82 (1963): 212-236. <http://eudml.org/doc/170185>.

author = {Schneider, Albert},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {212-236},
title = {Eine Verallgemeinerung der Kapteynschen Reihen.},
url = {http://eudml.org/doc/170185},
volume = {82},
year = {1963},

AU - Schneider, Albert
TI - Eine Verallgemeinerung der Kapteynschen Reihen.
JO - Mathematische Zeitschrift
PY - 1963
VL - 82
SP - 212
EP - 236
KW - complex functions
UR - http://eudml.org/doc/170185
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.